Qingmin Liu

Associate Professor of Economics at Columbia University
 (On leave 2018-19)

Department of Economics

Columbia University

420 West 118th Street

New York, NY 10027

Phone: 212-854-2512

E-mail: qingmin.liu@columbia.edu

Curriculum Vitae


Research  by topics 

Working Papers

Strategic Exploration (abstract)
     with Yu Fu Wong

     Qingmin Liu
    Revision Requested American Economic Review
     Subsumed an early paper: Stable Belief and Stable Matching2017

      with Marek Pycia
     Revision Requested Review of Economic Studies

      Qingmin Liu, September 2015.


      with Konrad Mierendorff, Xianwen Shi, Weijie Zhong
      American Economic Review, Forthcoming.

     with Marina Halac, Navin Kartik
     Journal of Political Economy, October 2017. Online Appendix, Slides

     with Marina Halac, Navin Kartik
     Review of Economic Studies, July 2016. Clarification, Slides

     with Ufuk Akcigit
     Journal of the European Economic Association, August 2016. Slides 

     Qingmin Liu
     Journal of Economic Theory, 2015, 157, 49–75. (First draft: 2004; 2005 version 

     with Ayca Kaya
     Theoretical Economics, 2015, 10, 341383. Supplemental Material

     with George Mailath, Andrew Postlewaite and Larry Samuelson 
     Econometrica, 2014, 82, 541–587Supplemental Material

     with Andrzej Skrzypacz
     Journal of Economic Theory, 2014, 151, 2–29.
     Qingmin Liu 
     Review of Economic Studies2011, 78, 14001425. Working Paper  

     Qingmin Liu
     Economics Letters, 2011, 112, 192–194.

    (Lemma 2: a new extension theorem for probability measures on semirings)
    (Proposition 3: a generalization of Fubini's theorem)
     Qingmin Liu  
     Journal of Economic Theory, 2009, 144, 2115–2145.